Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had unprotected sex. Taken emergency contraceptive pill. Now spotting. Negative pregnancy test

hi, i had my periods on 16th of october and hd unprotected sex on 26th , i guess. but the very next day , i took emergency contrceptive pill , ie on 27th . had spotting from 7th of november to 14 th of it ok? i am experiencing a few symptoms of pregnancy and my period for november is still due. plese help me on this......... i had negative pregnancy test twice.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dentist 's  Response

Emergency contraceptive pill changes the hormonal level in your body that is responsible for the menstrual cycle. Thus, it may cause changes in menstrual cycle in the month the pill is taken. Some women get periods in the very next week of taking the pill, as you have experienced. The pill changes the monthly cycle. Now you can expect your menstruation around 7th December.

So as the pregnancy test is negative, there is nothing to worry about. You can expect normal menstrual cycles from next month.

I hope this information helps you. Thank you for choosing HealthcareMagic. Take care.

Dr. Viraj Shah
Answered: Tue, 19 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor